# SDR SWAA2013101121078

- Difficulty date: October 5, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 35,601 hours, 20,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 141A88117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 FLIGHT DECK WINDOW FRAME E-F POST, SECOND FASTENER HOLE FROM BOTTOM  CRACKED.  REPAIRED POST IAW SWA ACO.
